# SDR USAA20100209SB019

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Unserviceable
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - PILOT REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS NOT SERVICEABLE.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
